Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 3(43), Pages 135–152 (Mi umn6857)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

Curves allowing a differentiable parametric representation

G. P. Tolstov


Full text: PDF file (1987 kB)

Bibliographic databases:

Citation: G. P. Tolstov, “Curves allowing a differentiable parametric representation”, Uspekhi Mat. Nauk, 6:3(43) (1951), 135–152

Citation in format AMSBIB
\Bibitem{Tol51}
\by G.~P.~Tolstov
\paper Curves allowing a~differentiable parametric representation
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 3(43)
\pages 135--152
\mathnet{http://mi.mathnet.ru/umn6857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43185}
\zmath{https://zbmath.org/?q=an:0043.28203}


Linking options:
  • http://mi.mathnet.ru/eng/umn6857
  • http://mi.mathnet.ru/eng/umn/v6/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Duda J., Zajicek L., “Curves in Banach Spaces-Differentiability via Homeomorphisms”, Rocky Mt. J. Math., 37:5 (2007), 1493–1525  crossref  isi
    2. Duda J., “Second Order Differentiability of Paths via a Generalized 1/2-Variation”, J. Math. Anal. Appl., 338:1 (2008), 628–638  crossref  isi
    3. Duda J., “Generalized Alpha-Variation and Lebesgue Equivalence to Differentiable Functions”, Fundam. Math., 205:3 (2009), 191–217  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:284
    Full text:170
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022